OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

The stability of the controlled problem of fuzzy dynamic systems involving the random-order Caputo fractional derivative
Truong Vinh An, Ngo Van Hoa
Information Sciences (2022) Vol. 612, pp. 427-452
Closed Access | Times Cited: 12

Showing 12 citing articles:

Explicit analytical solutions of an incommensurate system of fractional differential equations in a fuzzy environment
Muhammad Akram, Ghulam Muhammad, Tofigh Allahviranloo
Information Sciences (2023) Vol. 645, pp. 119372-119372
Closed Access | Times Cited: 10

Finite-time stability of Caputo fractional fuzzy differential equations with delay in granular sense
Feixiang Yan, Danfeng Luo
Communications in Nonlinear Science and Numerical Simulation (2024) Vol. 134, pp. 108022-108022
Closed Access | Times Cited: 3

A survey on random fractional differential equations involving the generalized Caputo fractional-order derivative
Ho Vu, Nguyen Dinh Phu, Ngo Van Hoa
Communications in Nonlinear Science and Numerical Simulation (2023) Vol. 121, pp. 107202-107202
Open Access | Times Cited: 8

Mittag-Leffler stability of random-order fractional nonlinear uncertain dynamic systems with impulsive effects
Nguyen Dinh Phu, Ngo Van Hoa
Nonlinear Dynamics (2023) Vol. 111, Iss. 10, pp. 9409-9430
Closed Access | Times Cited: 8

The stabilization of uncertain dynamic systems involving the generalized Riemann-Liouville fractional derivative via linear state feedback control
Truong Vinh An, Nguyen Dinh Phu, Ngo Van Hoa
Fuzzy Sets and Systems (2023) Vol. 472, pp. 108697-108697
Closed Access | Times Cited: 8

Incommensurate non-homogeneous system of fuzzy linear fractional differential equations using the fuzzy bunch of real functions
Muhammad Akram, Ghulam Muhammad, Tofigh Allahviranloo, et al.
Fuzzy Sets and Systems (2023) Vol. 473, pp. 108725-108725
Closed Access | Times Cited: 8

Fuzzy Yang transform for second order fuzzy differential equations of integer and fractional order
Abd Ullah, Aman Ullah, Shabir Ahmad, et al.
Physica Scripta (2023) Vol. 98, Iss. 4, pp. 044003-044003
Closed Access | Times Cited: 7

Granular Fuzzy Calculus on Time Scales and its Applications to Fuzzy Dynamic Equations
Tri Truong, Martin Böhner, Ewa Girejko, et al.
Information Sciences (2024), pp. 121547-121547
Closed Access | Times Cited: 1

Dynamics analysis for a class of fractional Duffing systems with nonlinear time delay terms
Yanhong Fan, Yujie Jiao, Xingli Li
Mathematical Methods in the Applied Sciences (2023) Vol. 46, Iss. 13, pp. 14576-14595
Closed Access | Times Cited: 2

Fuzzy fractional generalized Bagley–Torvik equation with fuzzy Caputo gH-differentiability
Ghulam Muhammad, Muhammad Akram
Engineering Applications of Artificial Intelligence (2024) Vol. 133, pp. 108265-108265
Closed Access

Stabilization of impulsive fuzzy dynamic systems involving Caputo short-memory fractional derivative
Truong Vinh An, Ngo Van Hoa, Thao Nguyen‐Trang
Soft Computing (2024)
Closed Access

Page 1

Scroll to top